Alert archive / Massachusetts / Small Craft Advisories in 2015
Small Craft Advisory 271, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Nov 15, 2015, 10:28 PM EST. It took effect at Nov 16, 2015, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 15, 2015, 10:28 PM EST (03:28 UTC)
- In effect from
- Nov 16, 2015, 12:00 PM EST
- Expired
- Nov 16, 2015, 3:16 AM EST
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
900 WHUS71 KBOX 160328 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1028 PM EST SUN NOV 15 2015 ANZ250-161130- /O.CAN.KBOX.SC.Y.0269.000000T0000Z-151117T1200Z/ /O.NEW.KBOX.SC.Y.0271.151116T1700Z-151117T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1028 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 7 AM EST TUESDAY. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-160430- /O.EXP.KBOX.SC.Y.0269.000000T0000Z-151116T0300Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 1028 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ ANZ256-161130- /O.CON.KBOX.SC.Y.0269.000000T0000Z-151116T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1028 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-161130- /O.CON.KBOX.SC.Y.0269.000000T0000Z-151117T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1028 PM EST SUN NOV 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
2 follow-up statements
431 WHUS71 KBOX 160808 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 308 AM EST MON NOV 16 2015 ANZ256-160915- /O.CAN.KBOX.SC.Y.0269.000000T0000Z-151116T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 308 AM EST MON NOV 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ ANZ254-255-161615- /O.CON.KBOX.SC.Y.0269.000000T0000Z-151117T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 308 AM EST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-161615- /O.CON.KBOX.SC.Y.0271.151116T1700Z-151117T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 308 AM EST MON NOV 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 AM EST TUESDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
200 WHUS71 KBOX 160816 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 316 AM EST MON NOV 16 2015 ANZ254-255-160930- /O.CAN.KBOX.SC.Y.0269.000000T0000Z-151117T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 316 AM EST MON NOV 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ ANZ250-160930- /O.CAN.KBOX.SC.Y.0271.151116T1700Z-151117T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 316 AM EST MON NOV 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT LEVELS. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 6:54 PM EST, 3 hours 34 minutes earlier.
Area forecast discussion, Nov 15, 6:54 PM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
654 PM EST SUN NOV 15 2015
.SYNOPSIS...
MILD TEMPERATURES MONDAY AFTERNOON WILL QUICKLY COME TO AN END
MONDAY NIGHT AND TUESDAY...BEHIND THE PASSAGE OF A DRY BACKDOOR COLD
FRONT. BEHIND THE FRONT COOLER AND DRY WEATHER FOR TUE AND WED.
THEN SHOWERS APPEAR LIKELY THURSDAY INTO FRIDAY AHEAD OF A SLOW
MOVING OCCLUDED FRONT. A DRYING TREND IS POSSIBLE AT THE START OF
NEXT WEEKEND BUT MORE UNSETTLED WEATHER MAY DEVELOP AROUND SUNDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
700 PM UPDATE...
VERY LITTLE CHANGE IN THE ON GOING FORECAST. MID/HIGH LEVEL
CLOUDS CONTINUE TO STREAM ACROSS THE REGION THIS EVENING RESULTING
IN A VARIABLE IN TEMPERATURES. GUSTY WINDS HAVE FINALLY
DIMINISHED.
PREVIOUS DISCUSSION...
HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES WILL CONTINUE
DRY/TRANQUIL WEATHER ACROSS SOUTHERN NEW ENGLAND TONIGHT. NORTHWEST
FLOW ALOFT WILL CONTINUE TO BRING AN ABUNDANCE OF MID/HIGH
CLOUDINESS AT TIMES TONIGHT...BUT THERE ALSO SHOULD PERIODS OF AT
LEAST PARTIAL CLEARING. GIVEN DIMINISHING WIND THIS EVENING...IT
WILL BE ENOUGH FOR LOW TEMPERATURES TO DROP INTO THE 30S TO LOWER
40S IN MOST LOCATIONS BY DAYBREAK MONDAY...DESPITE THE MID/HIGH
LEVEL CLOUDINESS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
***MILD TEMPERATURES MONDAY AFTERNOON WILL QUICKLY COME TO AN END
MONDAY NIGHT BEHIND A BACKDOOR COLD FRONT***
MONDAY....
MODEL CROSS SECTIONS INDICATE THE MID AND HIGH LEVEL CLOUDINESS
SHOULD DISSIPATE MONDAY MORNING...YIELDING MOSTLY SUNNY SKIES BY THE
AFTERNOON. NORTHWEST FLOW AT THE SURFACE SHOULD ALLOW FOR A MILD
DAY...DESPITE GRADUALLY COOLING TEMPERATURES ALOFT. HIGHS SHOULD
RANGE FROM THE MIDDLE 50S NEAR THE NEW HAMPSHIRE BORDER TO AROUND 60
IN SOME LOCATIONS SOUTH OF THE MA TURNPIKE. NORTHWEST WINDS WILL
GUST CLOSE TO 25 MPH DURING THE AFTERNOON ACROSS EASTERN MA.
MONDAY NIGHT...
DESPITE ABNORMALLY HIGH HEIGHT FIELDS...A 1036 MB HIGH ACROSS
EASTERN CANADA WILL SEND A BACKDOOR COLD FRONT SOUTH OF THE REGION.
THE RESULT WILL BE A SURGE OF SHALLOW CHILLY AIR INTO SOUTHERN NEW
ENGLAND. LOW TEMPERATURES BY DAYBREAK TUESDAY WILL BE WELL DOWN
INTO THE 20S IN MANY LOCATIONS. EVEN THE URBAN HEAT ISLAND OF
BOSTON SHOULD SEE TEMPERATURES DROP WITHIN A DEGREE OR TWO OF
FREEZING...AS SHALLOW COOL AIR IS USHERED IN ON NORTH WINDS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGHLIGHTS...
* COOL AND DRY TUESDAY THROUGH WEDNESDAY
* MILDER LATE NEXT WEEK WITH SHOWERS THU AND POSSIBLY INTO FRI
* NEAR AVERAGE OR COOLER TEMPS FOR NEXT WEEKEND
OVERVIEW...
12Z MODELS GUIDANCE IS IN GOOD AGREEMENT THROUGH THE WORK WEEK. DEEP
TROUGH OVER THE CENTRAL CONUS AND OVER THE NORTHERN ATLANTIC WILL
PROVIDE A STRONG RIDGE OVER THE NORTHEAST. AS OCCLUDED SYSTEM MOVES
TOWARDS NEW ENGLAND...THIS SYSTEM WILL SLOWLY PUSH EASTWARD AS MID-
ATLANTIC RIDGE BUILDS ON THURSDAY. THIS COULD LEAD TO APPRECIABLE
RAIN FOR THE REGION AT THE END OF THE WORK WEEK.
BEYOND THE WORK WEEK BOTH ENSEMBLES AND DETERMINISTIC GUIDANCE HAS
A DECENT SPREAD LEADING TO A LOW CONFIDENCE FORECAST. THE GEFS SEEMS
TO BE SPLIT BETWEEN THE DETERMINISTIC GFS AND EC...WHILE THE
CANADIAN TRENDED TOWARDS THE COOLER EC. HAVE A MODERATE CONFIDENCE
ON NEAR AVERAGE/SLIGHTLY BELOW AVERAGE TEMPS. HOWEVER...LOW
CONFIDENCE ON PRECIPITATION CHANCES DUE TO LARGE SPREAD AMONGST THE
GUIDANCE.
DAILIES...
TUESDAY INTO WEDNESDAY...HIGH CONFIDENCE.
DIGGING TROUGH INTO THE CENTRAL CONUS WILL BRING A DECENT SNOW EVENT
TO THE ROCKIES. HOWEVER FOR SOUTHERN NEW ENGLAND ANTICIPATE DRY
WEATHER WITH MODERATING TEMPS THROUGH THE MIDDLE OF THE WEEK. BACK
DOOR COLD FRONT ON MONDAY NIGHT WILL KEEP TEMPERATURES NEAR OR BELOW
AVERAGE ON TUESDAY. TUESDAY NIGHT WILL BE CHILLY AS HIGH PRESSURE
CRESTS OVER THE AREA RESULTING IN LIGHT WINDS AND CLEAR SKIES.
OVERNIGHT TEMPS WILL DROP INTO THE MID 20S TO LOW 30S AWAY FROM THE
COAST LINE AND URBAN AREAS. BY WEDNESDAY...WARM AIR ADVECTION WILL
TAKE HOLD OF THE REGION RESULTING IN FILTERED SUNSHINE AND TEMPS
WARMING TO SLIGHTLY ABOVE AVERAGE.
THURSDAY INTO FRIDAY...HIGH CONFIDENCE IN TRENDS. MODERATE
CONFIDENCE IN TIMING.
POTENT SYSTEM ACROSS THE CENTRAL CONUS WILL OCCLUDED AS IT MOVE
TOWARDS SOUTHERN NEW ENGLAND. TIMING IS THE BIGGEST ISSUE WITH THIS
SYSTEM AS THE GFS IS SLIGHTLY MORE PROGRESSIVE VERSUS THE MORE
AMPLIFIED EC. REGARDLESS...A COLD FRONT WILL TRAVEL ACROSS THE
REGION PUSHING RAIN ACROSS THE AREA THURSDAY INTO EARLY FRIDAY. THIS
SYSTEM WILL BRING APPRECIABLE RAINFALL TO SOUTHERN NEW ENGLAND AS
PWAT VALUES ARE 2-3 STD ABOVE NORMAL AND BOTH THE EC AND GFS
ENSEMBLES INDICATING 40-60 PERCENT CHANGE OF SEEING ABOVE AN INCH OF
PRECIP...WHICH IS A GOOD INDICATOR 5+ DAYS AWAY. THIS SYSTEM WILL
ALSO BE A SLOW MOVER DUE TO THE NORTH ATLANTIC RIDGE TAKING HOLD
SLOWING UP THE EASTWARD PROGRESSION. LASTLY LATEST ENSEMBLES ARE
HINTING AT A POSSIBLE SURFACE LOW DEVELOPING IN THE MID-
ATLANTIC AND MOVING ALONG THE COLD FRONT INTO SOUTHERN NEW ENGLAND.
THIS COULD AID IN HEAVIER RAINFALL RATES DURING THIS TIME PERIOD.
WILL CONTINUE TO FINALIZE THIS FORECAST IN THE COMING DAYS.
NEXT WEEKEND...LOW CONFIDENCE.
DRYING TREND LATE FRIDAY AS DRY AIR PUSHES INTO THE REGION. GUIDANCE
AND ENSEMBLES BEGIN TO DIVERGE BY SATURDAY. HAVE LEANED CLOSER TO
THE EC/CANADIAN/EC ENSEMBLES. THIS WILL BRING A COOLER TREND FOR THE
WEEKEND DUE TO A SECONDARY COLD FRONT PUSHING STRONG CAA INTO THE
REGION BY SATURDAY/SUNDAY. LOTS OF UNCERTAINTY ON PRECIP CHANCES SO
HAVE KEPT A SLIGHT CHC POP IN FOR NOW.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
TONIGHT THROUGH MONDAY NIGHT...HIGH CONFIDENCE. VFR CONDITIONS WITH
NORTHWEST WIND GUSTS OF 20 TO 25 KNOTS ALONG THE EASTERN MA FOR A
TIME MONDAY AFTERNOON.
KBOS TAF...HIGH CONFIDENCE IN TAF.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK /TUESDAY THROUGH FRIDAY/ ...
TUESDAY THROUGH WEDNESDAY... HIGH CONFIDENCE.
VFR. N WINDS BECOMING NE THROUGH THE PERIOD. WIND WILL DECREASE ON
TUESDAY BEFORE BECOMING LIGHT AND VARIABLE TUESDAY NIGHT INTO WED.
THURSDAY INTO FRIDAY...HIGH CONFIDENCE IN TRENDS. LOW CONFIDENCE
IN TIMING.. MVFR LIKELY WITH LOW PROB OF IFR AS SHOWERS OVERSPREAD THE
AREA FROM WEST TO EAST. SE WINDS 20 TO 30 KTS POSSIBLE. CONDITIONS
SHOULD BE IMPROVING BACK VFR BY LATE FRIDAY WITH GUST NW WINDS NEAR
20-25 KTS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH MONDAY NIGHT/...HIGH CONFIDENCE.
TONIGHT...GUSTY SOUTHWEST WINDS OF 20 TO 30 KNOTS EARLY THIS EVENING
WILL GRADUALLY DIMINISH SOME OVERNIGHT AS PRESSURE GRADIENT WEAKENS.
SMALL CRAFT HEADLINES WILL GRADUALLY EXPIRE FOR SOUNDS AND BAYS THIS
EVENING...BUT REMAIN IN PLACE ACROSS THE OUTER-WATERS FOR LEFT OVER
5 FOOT SEAS.
MONDAY AND MONDAY NIGHT...A COLD FRONT WILL CROSS THE WATERS MONDAY
AFTERNOON AND MONDAY EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND
EVENTUALLY TO THE NORTH...WITH GUSTS INCREASING TO BETWEEN 20 AND 30
KNOTS LATE MONDAY INTO MONDAY NIGHT. STRONGEST OF THOSE WINDS WILL
BE ACROSS OUR EASTERN WATERS ALIGNED WITH THE BETTER COLD ADVECTION.
CONTINUED CURRENT SMALL CRAFT HEADLINES ACROSS THE EASTERN OUTER-
WATERS THROUGH THE PERIOD. ADDITIONAL SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED FOR A TIME FOR MANY OF OUR WATERS...BUT DID NOT
WANT TO DOUBLE HEADLINE SO WILL LEAVE THIS FOR THE NEXT SHIFT.
OUTLOOK /TUESDAY THROUGH FRIDAY/ ...
TUESDAY THROUGH WEDNESDAY...HIGH CONFIDENCE.
HIGH PRESSURE BUILDS OVER THE WATERS TUESDAY INTO WED. ANTICIPATE
THE WIND TO DECREASE ON TUESDAY BEFORE BECOMING LIGHT AND VARIABLE
TUESDAY NIGHT INTO WED. SEAS WILL RELAX CLOSE TO 2 FEET.
THURSDAY INTO FRIDAY...MODERATE CONFIDENCE.
S-SE WINDS 20 TO 30 KT POSSIBLE THU AHEAD OF AN OCCLUDED FRONT ALONG
WITH ACCOMPANYING SHOWERS. WINDS WILL SWITCH TO THE NW BY LATE
FRIDAY WITH GUSTS NEAR 20-25 KTS. SEAS WILL BUILD THURSDAY INTO
FRIDAY CLOSE TO 8-10 FEET ACROSS THE OUTER WATERS. SCA WILL BE
NEEDED. LOW CONFIDENCE ON GALES.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
ANZ232>235-237.
SMALL CRAFT ADVISORY UNTIL 7 AM EST TUESDAY FOR ANZ250-254-255.
SMALL CRAFT ADVISORY UNTIL 7 AM EST MONDAY FOR ANZ256.
&&
SYNOPSIS...FRANK/DUNTEN
NEAR TERM...FRANK/DUNTEN
SHORT TERM...FRANK
LONG TERM...DUNTEN
AVIATION...FRANK/DUNTEN
MARINE...FRANK/DUNTENHazardous weather outlook, Nov 15, 4:06 PM EST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 406 PM EST SUN NOV 15 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-162115- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 406 PM EST SUN NOV 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-162115- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 406 PM EST SUN NOV 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 3:55 AM EST | Small Craft Advisory | BOX | 35 hr |
Nearby
Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.